# SDR 2019FA0000172

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 3140 · Central Computers
- Part: Status Message
- Condition: Illuminated
- Location: Eicas Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FRM CODE 31 90 09 42 EICAS COMPUTER STATUS MSG
